# SDR VNAA20250602005

- Difficulty date: April 23, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: AV67021083003S
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON RUDDER HINGE ASSY NO. 4 AT VERTICAL STABILIZER.   RUDDER HINGE ASSY NO. 4 AT VERTICAL STABILIZER WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
